MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-ALLERGY TRAY, 27GX0.5", 1 ML 25 SYR/

Medline Industries, LP MEDLINE; DBD-ALLERGY TRAY, 27GX0.5", 1 ML 25 SYR/
Catalog Number SYRA101272
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 08/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the needles are dull" and "the needle are not puncturing effectivly.".
 
Additional Manufacturer Narrative
The customer reported that the needles were dull, the needle are not puncturing effectivly, and patients were uncomfortable receiving shots; the facility also stated that patients expressed and complained of pain during and after their injections.Medline received 1 case of medline allergy syringe trays in new condition, randomly selected 30 samples for visual inspection and functional test, inserted the needles into a training pad using different angle points and force, and filled and flushed the syringes to different levels using a training vial.The visual inspection revealed no manufacturing or any other defects, all 30 samples tested penetrated without indications of dulled needles, there were no indications of needles bending or detaching from their hub, and there were no indications of leaking fluids from either the plunger or the needles¿ hub.The complaint was not confirmed; the cause code was not confirmed with received sample, the samples worked as intended, and no additional actions are required at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-ALLERGY TRAY, 27GX0.5", 1 ML 25 SYR/
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50841147
Report Number1417592-2026-46280
Device Sequence Number10278355
Product Code FMF
UDI-Device Identifier20888277654089
UDI-Public20888277654089
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K113091
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYRA101272
Device Lot Number221101
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/27/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2023
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown